From stochastics to complexity in models of economic instability

Keen, Steve (1997) From stochastics to complexity in models of economic instability. Nonlinear Dynamics, Psychology, and Life Sciences, 1(2), pp. 151-172. ISSN (print) 1090-0578

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: Business Fluctuations Cycles E320
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017) > School of Economics (until November 2012)
Depositing User: Stephen Keen
Date Deposited: 23 Apr 2015 14:56
Last Modified: 23 Apr 2015 14:56
DOI: https://doi.org/10.1023/A:1021882401004
URI: http://eprints.kingston.ac.uk/id/eprint/30169

Actions (Repository Editors)

Item Control Page Item Control Page